Alert archive / North Dakota / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 166, NWS Bismarck, ND

July 3, 20185 counties in North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jul 3, 2018, 3:12 AM MDT for 5 counties in North Dakota. It was in force for 63 min. 12 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 3, 2018, 3:12 AM MDT (09:12 UTC)
Expired
Jul 3, 2018, 4:15 AM MDT
In force
63 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Adams County, ND, Burleigh County, ND, Grant County, ND, Morton County, ND, Sioux County, ND

The radar

The Bismarck radar (KBIS), 59 km from the middle of the area, began a volume at 09:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 3, 3:20 AM MDTTSTM WND GST 74Almont, NDTIME ESTIMATED BASED ON RADAR. RELAYED FROM BROADCAST MEDIA.
Jul 3, 3:21 AM MDTTSTM WND DMG1 W Almont, NDPICTURE OF A GARAGE WITH THE ROOF COMPLETELY TORN OFF AND BROKEN INTO PIECES. GARAGE DOOR ALSO BLOWN OFF. TIME OF DAMAGE ESTIMATED BASED ON RADAR DATA.
Jul 3, 3:23 AM MDTTSTM WND GST 721 Nne Lark, NDTHIS WIND GUST WAS MEASURED BY THE NDAWN STATION 9 ENE CARSON. THIS CORRECTS THE PREVIOUS REPORT THAT LISTED THE STATION AT THE WRONG LOCATION (4 SSW JUDSON).
Jul 3, 3:23 AM MDTTSTM WND GST 724 Ssw Judson, NDND AG WEATHER NETWORK.
Jul 3, 3:25 AM MDTTSTM WND DMG6 S Almont, NDLATE REPORT - POLE BARN DESTROYED. REPORT TO NWS FROM MORTON COUNTY EMERGENCY MANAGEMENT.
Jul 3, 3:33 AM MDTTSTM WND GST 651 Wnw New Salem, NDMESONET STATION ND003, 1 WNW NEW SALEM.
Jul 3, 4:00 AM MDTTSTM WND DMGMandan, NDPICTURE OF MEDIUM-SIZE TREE DOWNED (UPROOTED). TIME OF DAMAGE ESTIMATED BASED ON RADAR DATA.
Jul 3, 4:14 AM MDTTSTM WND GST 622 Wnw Lincoln, NDNWS ASOS.
Jul 3, 4:15 AM MDTTSTM WND GST 664 S Mandan, NDAWOS STATION Y19, 4 S MANDAN.
Jul 3, 4:18 AM MDTTSTM WND DMG1 Ssw Bismarck, NDSMALL TO MEDIUM SIZE TREE DOWNED (UPROOTED). TIME IS ESTIMATED BASED ON RADAR DATA.
Jul 3, 4:18 AM MDTTSTM WND DMG1 Ssw Bismarck, NDSMALL TO MEDIUM SIZE TREE DOWNED (UPROOTED). TIME IS ESTIMATED BASED ON RADAR DATA.
Jul 3, 4:25 AM MDTTSTM WND GST 598 N Selfridge, NDMESONET STATION TTKN8, 8 N SELFRIDGE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 2, 6:36 PM MDTSevere Thunderstorm WatchSPC9 hr
Jul 3, 12:59 AM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 9.2 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2018-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 86 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2018-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
86 J/kg
Mixed-layer CIN
-47 J/kg
Mixed-layer LCL
2084 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

472 
WUUS53 KBIS 030912
SVRBIS
NDC001-015-037-059-085-031015-
/O.NEW.KBIS.SV.W.0166.180703T0912Z-180703T1015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Bismarck ND
412 AM CDT TUE JUL 3 2018

The National Weather Service in Bismarck has issued a

* Severe Thunderstorm Warning for...
  Sioux County in south central North Dakota...
  Southwestern Burleigh County in south central North Dakota...
  Morton County in south central North Dakota...
  Grant County in south central North Dakota...
  Southeastern Adams County in southwestern North Dakota...

* Until 515 AM CDT/415 AM MDT/.

* At 412 AM CDT/312 AM MDT/, severe thunderstorms were located along
  a line extending from 8 miles north of New Salem to 7 miles north
  of Carson to 4 miles west of Keldron, moving east at 55 mph.

  HAZARD...70 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings.

* Severe thunderstorms will be near...
  New Salem around 315 AM MDT.
  Flasher around 430 AM CDT.
  Lake Harmon around 435 AM CDT.
  Mandan around 440 AM CDT.
  Bismarck and Solen around 450 AM CDT.
  Mcdowell Dam Recreation Area around 455 AM CDT.
  Menoken and Cannon Ball around 500 AM CDT.

Other locations impacted by these severe thunderstorms include Double
Ditch Indian Village, Heil, Raleigh, Breien, Lark, Hazelton
Recreation Area, University Of Mary, Huff, St. Gertrude and Sweet
Briar Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 4595 10236 4620 10227 4621 10200 4628 10200
      4628 10205 4663 10205 4663 10210 4698 10210
      4699 10039 4663 10044 4663 10065 4659 10056
      4657 10059 4652 10054 4644 10060 4633 10055
      4594 10082
TIME...MOT...LOC 0912Z 276DEG 46KT 4697 10143 4652 10150 4593 10189 

HAIL...1.00IN
WIND...70MPH
 
$$

HARGROVE
1 follow-up statement
055 
WWUS53 KBIS 030943
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
443 AM CDT TUE JUL 3 2018

NDC001-030952-
/O.CAN.KBIS.SV.W.0166.000000T0000Z-180703T1015Z/
Adams ND-
443 AM CDT TUE JUL 3 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ADAMS COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 AM CDT/800 AM
MDT/ for south central North Dakota.

LAT...LON 4595 10186 4620 10197 4626 10176 4639 10165
      4656 10160 4674 10166 4698 10164 4699 10039
      4663 10044 4663 10065 4659 10056 4657 10059
      4652 10054 4644 10060 4633 10055 4594 10082
TIME...MOT...LOC 0942Z 276DEG 46KT 4693 10091 4648 10098 4589 10138 

$$

NDC015-037-059-085-031015-
/O.CON.KBIS.SV.W.0166.000000T0000Z-180703T1015Z/
Sioux ND-Burleigh ND-Morton ND-Grant ND-
443 AM CDT TUE JUL 3 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 AM
CDT/415 AM MDT/ FOR SIOUX...SOUTHWESTERN BURLEIGH...MORTON AND GRANT
COUNTIES...

At 442 AM CDT/342 AM MDT/, severe thunderstorms were located along a
line extending from near Lake Harmon to 9 miles south of St. Anthony
to near Mcintosh, moving east at 55 mph.

These are very dangerous storms.

HAZARD...80 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be heavily damaged. Expect 
         considerable damage to roofs, windows, and vehicles. 
         Extensive tree damage and power outages are likely.

Locations impacted include...
Bismarck, Mandan, Selfridge, Lincoln, New Salem, Carson, Flasher,
Menoken, Almont, Solen, Cannon Ball, St. Anthony, Fish Creek Dam,
Shields, Prairie Knights Resort, Lake Harmon, Mcdowell Dam Recreation
Area, Judson, Mckenzie and Lark.

Very heavy rain will cause street flooding in Bismarck and Mandan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4595 10186 4620 10197 4626 10176 4639 10165
      4656 10160 4674 10166 4698 10164 4699 10039
      4663 10044 4663 10065 4659 10056 4657 10059
      4652 10054 4644 10060 4633 10055 4594 10082
TIME...MOT...LOC 0942Z 276DEG 46KT 4693 10091 4648 10098 4589 10138 

HAIL...1.00IN
WIND...80MPH
 
$$

SAVADEL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 2:28 AM MDT, 44 minutes earlier.

Area forecast discussion, Jul 3, 2:28 AM MDT, 44 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
328 AM CDT Tue Jul 3 2018

.SHORT TERM...(Today and tonight)
Issued at 327 AM CDT Tue Jul 3 2018

Currently, an area of strong to severe thunderstorms was moving east
across southwestern North Dakota, and is expected to continue moving
east across southern North Dakota. A severe thunderstorm watch is in
effect until 9 am CDT for southern North Dakota counties. Farther
north the showers and thunderstorms are not expected to be severe,
but are also expected to move east across northern North Dakota
early this morning.

This complex of storms was associated with a strong cluster of upper
level impulses moving out of Montana/Wyoming across the Dakotas and
reaching the Red River Valley after daybreak. Meanwhile a surface
warm front extended from a low in central South Dakota northeastward
to near Fargo. This warm front and a strengthening southerly low
level jet was established over eastern SD/NE into IA/MN. These
features were associated with ongoing thunderstorms across South
Dakota. This low level jet and warm frontal boundary is forecast to
lift northward into southeastern ND and perhaps west of the James
Valley. This would result in thunderstorms moving northward, perhaps
merging with the western cluster of storms.

Later today a building thermal ridge may help cap convection for the
late morning and afternoon hours. Then tonight a cluster of strong
upper level impulses move northeast across North Dakota as the upper
low begins lifting northeast ward into Saskatchewan. Plenty of low
level moisture with dewpoints in the 60-70F range will bring CAPE
values of 2000-5000 J/kg this afternoon and evening. Vertical wind
profiles show 50+ knots of 0-6km bulk shear.

The Storm Prediction Center has placed much of southern North Dakota
in a "Slight Risk" for severe weather for the today and tonight
period, with a lesser "marginal risk" for the rest of the state.

.LONG TERM...(Wednesday through Monday)
Issued at 327 AM CDT Tue Jul 3 2018

Main concerns for the long term are chances for thunderstorms
Wednesday morning, then a warming trend ensues into Saturday.

On Wednesday (July 4th)...the frontal boundary that has
been the focus of severe thunderstorms Monday night through Tuesday
night will begin moving east as a cold front. At daybreak this cold
front will be established across the central and eastern Dakotas,
extending from central South Dakota to near Jamestown to the
northern border of ND/MN. By around noon the front should be east of
the Jamestown area with dry high pressure pushing in from the west.
Meanwhile the main upper low will have lifted northeast into
Saskatchewan with a trailing vort tail over northwestern ND and
sweep northeast into Manitoba. Thus a chance of morning
thunderstorms for northwestern and central ND, with clearing skies
from west to east for a mostly sunny afternoon and a clear night for
the 4th.

Thursday through Saturday, an upper level western ridge builds
behind the exiting of the strong upper low, and this ridge expands
into the Plains. This should result in a shower and thunderstorm-
free period with a warming trend. Look for highs Thursday from
75-85F, warming to 85-95 for Friday and Saturday.

Another strong upper level shortwave moves east out of the Pacific
Northwest Saturday/Saturday night, dampening the upper ridge and
bringing chances of showers and thunderstorms to our area Saturday
night, followed by a more zonal flow across our area Sunday and
Monday.

&&

.AVIATION...(For the 06Z TAFS through 06Z Tuesday night)
Issued at 1241 AM CDT Tue Jul 3 2018

At 1230 AM CDT, scattered thunderstorms were moving into western ND
from Montana and will move east across the state. Thunderstorm
activity currently over the eastern Dakotas are forecast to continue
and may redevelop up to the KJMS area. This area will likely become
more widespread across central ND and last well into the afternoon
hours Tuesday. Another round of thunderstorms are forecast to move
into western ND again Tuesday night. VFR conditions should prevail
except for a chance of MVFR ceilings associate with thunderstorms.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...JV
LONG TERM...JV
AVIATION...JV
Hazardous weather outlook, Jul 2, 9:03 PM MDT, 6 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Bismarck ND
1003 PM CDT Mon Jul 2 2018

NDZ017>023-025-031>037-040>048-050-051-040315-
McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-Wells-Foster-
Golden Valley-Billings-Stark-Morton-Burleigh-Kidder-Stutsman-
Slope-Hettinger-Grant-Bowman-Adams-Sioux-Emmons-Logan-La Moure-
McIntosh-Dickey-
1003 PM CDT Mon Jul 2 2018 /903 PM MDT Mon Jul 2 2018/

This Hazardous Weather Outlook is for portions of northwest North
Dakota, south central North Dakota, southeast North Dakota, and
southwest North Dakota.

.DAY ONE...Rest of Tonight

Strong to severe thunderstorms are possible across the southern
two-thirds of North Dakota tonight. Possible hazards are hail
to golf ball size and wind gusts to 70 mph.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Thunderstorms are possible Tuesday and Tuesday night. Some storms
may be severe, especially across south central and southeast
North Dakota. The main threats are large hail and damaging winds.

There is a chance of thunderstorms during the daytime hours
Wednesday, Independence Day.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed across southern North Dakota
tonight.

NDZ001>005-009>013-040315-
Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward-
McHenry-Pierce-
1003 PM CDT Mon Jul 2 2018

This Hazardous Weather Outlook is for portions of north central
North Dakota and northwest North Dakota.

.DAY ONE...Rest of Tonight

There is a chance of thunderstorms tonight, mainly after midnight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Thunderstorms are possible Tuesday and Tuesday night. Some storms
may be severe, especially across south central and southeast
North Dakota. The main threats are large hail and damaging winds.

There is a chance of thunderstorms during the daytime hours
Wednesday, Independence Day.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed across south central and
southeast North Dakota Tuesday.

ZH

In the hours before

Local storm report, Jul 3, 1:49 AM MDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
249 AM CDT TUE JUL 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0233 AM     HAIL             BOWMAN                  46.18N 103.39W
07/03/2018  E1.00 INCH       BOWMAN             ND   PUBLIC

            REPORT RELAYED THROUGH SOCIAL MEDIA TO
            BROADCAST METEOROLOGIST TO NWS.

&&

JP MARTIN
Local storm report, Jul 3, 2:04 AM MDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
304 AM CDT TUE JUL 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0258 AM     TSTM WND GST     6 S DICKINSON           46.80N 102.80W
07/03/2018  M58 MPH          STARK              ND   ASOS

            TR AIRPORT SOUTH OF DICKINSON ALONG HIGHWAY
            22.

&&

JP MARTIN
Local storm report, Jul 3, 2:09 AM MDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
309 AM CDT TUE JUL 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 AM     TSTM WND GST     SAND CREEK              46.55N 103.52W
07/03/2018  M58 MPH          SLOPE              ND   MESONET

            MESONET STATION AMDN8, SAND CREEK.

&&

JP MARTIN
Local storm report, Jul 3, 2:28 AM MDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
328 AM CDT TUE JUL 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0318 AM     TSTM WND GST     HETTINGER MUNICIPAL AIR 46.01N 102.65W
07/03/2018  M58 MPH          ADAMS              ND   ASOS

            ASOS STATION HEI, HETTINGER MUNICIPAL
            AIRPORT.

&&

JP MARTIN
Local storm report, Jul 3, 2:36 AM MDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
336 AM CDT TUE JUL 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0322 AM     TSTM WND GST     1 N MOTT                46.39N 102.33W
07/03/2018  E61 MPH          HETTINGER          ND   MESONET

            ND AG WEATHER NETWORK.

&&

JP MARTIN
Local storm report, Jul 3, 3:01 AM MDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
401 AM CDT TUE JUL 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 AM     TSTM WND GST     GLEN ULLIN RGNL         46.81N 101.86W
07/03/2018  M67 MPH          MORTON             ND   AWOS

            AWOS STATION D57, GLEN ULLIN RGNL.

&&

JP MARTIN

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 6:02 PM MDTSpecial Weather StatementBISStark43 min
Jul 2, 6:08 PM MDTSevere Thunderstorm WarningBISHettinger, Stark67 min
Jul 2, 7:06 PM MDTSevere Thunderstorm WarningBISGrant, Hettinger54 min
Jul 2, 7:23 PM MDTSpecial Weather StatementBISMorton37 min
Jul 2, 7:53 PM MDTSevere Thunderstorm WarningBISGrant67 min
Jul 2, 8:18 PM MDTSpecial Weather StatementBISMorton27 min
Jul 2, 8:42 PM MDTSpecial Weather StatementBISBurleigh48 min
Jul 2, 9:35 PM MDTSpecial Weather StatementBISBurleigh40 min
Jul 2, 10:58 PM MDTSpecial Weather StatementBISMcKenzie47 min
Jul 2, 11:45 PM MDTSpecial Weather StatementBISDunn, McKenzie45 min
Jul 3, 12:10 AM MDTSevere Thunderstorm WarningBISBillings, Golden Valley65 min
Jul 3, 12:12 AM MDTSevere Thunderstorm WarningBISGolden Valley, Slope63 min
Jul 3, 12:37 AM MDTSevere Thunderstorm WarningBISBowman, Slope53 min
Jul 3, 1:18 AM MDTSevere Thunderstorm WarningBISAdams, Billings, Bowman, Hettinger, Slope, Stark57 min
Jul 3, 2:15 AM MDTSevere Thunderstorm WarningBISAdams, Grant, Hettinger, Morton, Sioux, Stark60 min
Jul 3, 2:51 AM MDTSevere Thunderstorm WarningBISEmmons, McIntosh54 min
Jul 3, 4:03 AM MDTSevere Thunderstorm WarningBISBurleigh, Emmons, Grant, Morton, Sioux57 min
Jul 3, 4:30 AM MDTSevere Thunderstorm WarningBISEmmons, Kidder, Logan, McIntosh, Stutsman60 min
Jul 3, 5:13 AM MDTSevere Thunderstorm WarningBISDickey, LaMoure, Logan, McIntosh, Stutsman62 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.